Volbella lip injection bump. Is this normal? (Photo)
Doctor Answers 9
Placement needs to be precise
I'm sorry you're dealing with this however it is too early to know if it is standard soft tissue swelling or product. Juvederm Volbella XC is a fantastic product for this area however is EXTREMELY technique dependent. The meticulous natural and depth of placement is not for the beginning injector. If this product is injected too superficially one can be left with lumps, bumps or blue discoloration. Again, based upon your photo and without in person assessment it is unknown what you are experiencing. I cannot emphasize the importance of going to a provider who is within a top in your region or even country who has performed thousands of filler procedures.
Early days. ICE following Volbella injections.
Bump in lip after Juvederm Vobella injection
Chances are the bump in your lip is either bruising or that the filler was placed to superficially. Noting that you have discoloration it is most likely a bruise. Gentle massaging to the bump will help soften the area quicker, but expect it to dissolve over about a week to 10 days. If it still persists, be sure to follow up with your doctor sooner, or an board certified specialist who is an expert injector. Best of luck!
You might also like...
Any time fillers (including volbella) are injected it is possible to get some unevenness or lumps. Generally this can be smoothened out with some molding of the product before it settles. If you are a bruised, that can also contribute to an uneven appearance that may subside once the bruise goes away. The best recommendation is to confer with your injector.
Bump in lip
Volbella is my current favorite filler for lips: it's soft, smooth, natural and lasts for up to one year! However, like any filler, it does have some side effects, namely injection pain, bruising, and swelling. The bump you're experiencing is normal. I would recommend applying a moisturizer to your upper lip, taking the lip between your thumb and index finger and gently stroking the lip in a linear fashion to massage out the bump. I would that twice a day for 10-20 strokes. It should take only a day or two to resolve. Following up with your doctor is also a good idea although your bump should be long gone by the time you see him.
In addition to the products used, remember, especially with fillers, the skill of the injector is paramount. Always seek out an expert in facial aesthetics, such as a board-certified dermatologist to maximize results while minimizing side effects.
Volbella and swelling
Some swelling is normal following the injection of fillers in the lips, but in looking at your photo I would follow-up with your injector in a few days if the swelling has not resolved. Occasionally, an excess amount of filler is placed in one area of the lip and if this is the case, it should be dissolved with hyaluronidase. I can't determine if the swelling is as a result of bruising from the photo that you provided. If the swelling is caused by internal bruising it will go away on its own. I recommend not waiting 3 weeks to see your injector.
Bumps after injections
I hope that helps and best regards, Dr. Sapijaszko.
Bump after injection
Lip bumps after filler injection
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.